# SDR CALA2024071800249

- Difficulty date: July 8, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 111,099 hours, 26,111 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 160N000140
- Condition: Unknown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

PDA 1 REF LP 8545126: LAX REPORTED A MLG GEAR TIRE MAY HAVE DEPARTED THE AIRCRAFT. CREW OBSERVED AN ANTISKID EICAS ON TAKEOFF THEN WENT AWAY. CABIN CREW FELT A SHUDDER ON TAKEOFF PICS ONLY FLAGGED AS SDR SDR HAS BEEN CREATED REF SDR# 1036734 OIL SERVICE ACCOMPLISHED AT DEN FOR FLT 1001 ON 08 JUL 05:06:02
